HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Random collision model for interacting populations of two species and its strong law of large numbers

Files in This Item:
pre167.pdf444.08 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83311

Title: Random collision model for interacting populations of two species and its strong law of large numbers
Authors: Okabe, Yasunori Browse this author
Mano, Hajime Browse this author
Itoh, Yoshiaki Browse this author
Issue Date: Oct-1992
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 167
Start Page: 1
End Page: 14
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68913
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University